Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 6

International Journal of Advanced Research in Mathematics

Volume 6
See as eBook
P. 1

Meansquare Approximation of Function Classes, Given on the all Real Axis R by the Entire Functions of Exponential Type

Authors: Sergey B. Vakarchuk

Citation: S. B. Vakarchuk "Meansquare Approximation of Function Classes, Given on the all Real Axis R by the Entire Functions of Exponential Type", International Journal of Advanced Research in Mathematics, Vol. 6, pp. 1-12, 2016

P. 13

On Behaviors of the Energy of Solutions for Some Damped Nonlinear Hyperbolic Equations with p-Laplacian

Authors: Soufiane Mokeddem

Citation: S. Mokeddem "On Behaviors of the Energy of Solutions for Some Damped Nonlinear Hyperbolic Equations with p-Laplacian", International Journal of Advanced Research in Mathematics, Vol. 6, pp. 13-20, 2016

P. 21

Curvilinear Integral Theorem for G-Monogenic Mappings in the Algebra of Complex Quaternion

Authors: Tetyana Kuzmenko

Citation: T. Kuzmenko "Curvilinear Integral Theorem for G-Monogenic Mappings in the Algebra of Complex Quaternion", International Journal of Advanced Research in Mathematics, Vol. 6, pp. 21-25, 2016

P. 26

On the One Extremal Problem with the Free Poles on the Unit Circle

Authors: Andrey L. Targonskii

Citation: A. L. Targonskii "On the One Extremal Problem with the Free Poles on the Unit Circle", International Journal of Advanced Research in Mathematics, Vol. 6, pp. 26-31, 2016

P. 32

AKNS Formalism and Exact Solutions of KdV and Modified KdV Equations with Variable-Coefficients

Authors: Supratim Das, Dibyendu Ghosh

Citation: S. Das and D. Ghosh, "AKNS Formalism and Exact Solutions of KdV and Modified KdV Equations with Variable-Coefficients", International Journal of Advanced Research in Mathematics, Vol. 6, pp. 32-41, 2016

P. 42

Best One-Sided Approximation of Some Classes of Functions of Several Variables by Haar Polynomials

Authors: Alexander N. Shchitov

Citation: A. N. Shchitov "Best One-Sided Approximation of Some Classes of Functions of Several Variables by Haar Polynomials", International Journal of Advanced Research in Mathematics, Vol. 6, pp. 42-50, 2016